On a continued fraction of order twelve

  • Abdulrawf A. A. Kahtan
  • Kumar C. Sathish
  • G. Sharath Univ. Mysore, India
  • K. R. Vasuki Univ. Mysore, India


We present some new relations between a continued fraction $U(q)$ of order twelve (which is established by M. S. M. Naika et al.) and $U(q^n)$ for $n = 7,9,11\;\text{and}\; 13$.
How to Cite
Kahtan, A. A. A., K. C. Sathish, G. Sharath, and K. R. Vasuki. “On a Continued Fraction of Order Twelve”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 12, Dec. 2010, pp. 1609 -19, https://umj.imath.kiev.ua/index.php/umj/article/view/2986.
Research articles